# SDR Z6WR201208220015

- Difficulty date: August 22, 2012
- Submitted: August 22, 2012
- Operation: General aviation
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 51,567 hours
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Ring
- Part number: 315A229594
- Part serial: 000053
- Condition: Worn
- Location: Thrust Reverser
- Part time: 51,567 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CMM 78-31-37 REV 24 01JUL2012  SB 737-78-1072 REV 00 16JUN2005 INSPECTION FINDING OF 1 MISSING BACB30LE6K29 BOLT (FIGURE 12, ITEM 100) COMMON TO THE LOWER AFT HOLE OF THE 315A2222-5 CASCADE RING AND THE 315A2402-6 BEAM ASSY AND 1 EA BACB30LE6K29 COMMON TO THE FWD HOLE OF THE CASCADE SUPPORT RING AND THE LATCH BEAM IS LOOSE.  THE 2 .375/.379 HOLE LOCATIONS FOR BACB30LE6K29 BOLTS C/T THE 315A2222-5 CASCADE RING ASSY ARE ELONGATED.  CORRESPONDING .375 / .379 HOLE LOCATION FOR THE FWD MOST BACB30LE6K29 BOLT C/T THE 315A2402-6 LATCH BEAM FITTING (FIG 22, ITEM 325C) IS ELONGATED.  ALSO A DEEP AREA OF WEAR AROUND THE FWD HOLE LOCATION C/T THE -6 BEAM INBOARD SURFACE.  CORRESPONDING .4040 / .4160 HOLE LOCATION FOR THE AFT MOST BACB30LE6K29 BOLT C/T THE 315A2402-6 LATCH BEAM FITTING IS ELONGATED.  THERE IS ALSO A DEEP AREA OF WEAR AROUND THE FWD HOLE LOCATION C/T THE -6 BEAM INBOARD SURFACE.
